# SDR 95ZZZX6195

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4348P
- Make and model: Bell 47G-5A
- Aircraft serial: 25059
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 47612171123
- Condition: Improper Weld
- Location: Eng Lt Mount
- Part time: 290 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT PAINT STRIPPED AND CLEANED FOR MAGNAFLUX TO PERFORM 1,200-HOUR INSPECTION.  WELD JOINING TUBE TO LT MOUNT FITTING INCOMPLETE (MISSING .50 INCH OF WELD).  REPAIRED BY WELDING.
